|ARCALION FOR FATIGUE
Feb 9, 2008
What's your opinion about the use of ARCALION (sulbutiamine)(Servier Labs), for fighting fatigue?
Response from Dr. Frascino
Arcalion is the brand name for sulbutiamine, which is a precursor of thiamine (vitamin B1). It is used primarily to treat a condition called asthenia. I am not aware of any medical studies utilizing this supplement for the treatment of HIV-associated fatigue, nor do I have any personal experience with this product. I have seen reports that some athletes use sulbutiamine as a nutritional supplement to alleviate feelings of fatigue. I also have seen scattered reports and claims that it may improve memory (especially in laboratory rats!), improve the "thinking processes" of schizophrenic patients and promote alertness and wakefulness. So if you happen to be a sleepy schizophrenic rat this might be just the product you've been searching for. Additional scattered claims suggest it helps alleviate depression; normalizes sleep cycles; improves vision; speeds recovery from injuries, illnesses and surgeries; and helps with erectile dysfunction. Hmm . . . it seems the only thing it doesn't do is cure bad breath and hemorrhoids. It's my understanding the FDA is looking at this supplement, so we may have a reliable report on what it does and doesn't do sometime in the not-too-distant future. It looks like it may do something; I'm not sure just yet exactly what. I found no significant toxicity reports when the drug is taken in the recommended dosages. Should you choose to try this product, I would not recommend exceeding the recommended dose (600 mg per day for Arcalion).
Why does The Body just showed one side of the story?
- Risks Of Contracting HIV From Blowjob From A Prostitute
- Enlarged Lymph Nodes After Unprotected Vaginal Sex Worried I Have HIV
- Itchy Skin After Sex With Sex Worker Sign Of HIV AIDS
- Muscle Ache After Oral Sex Form Sex Worker Does It Mean I Have HIV
- Rash After Anal Sex Condom Broke Worried I Have HIV
- Tiredness After Getting Fingered Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.